# SDR SWAA2022013132051

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 34,456 hours, 20,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120BF CRACKED / REPLACED FWD CARGO FLOOR PANEL PER AMM 25-52-01.PANEL WILL BE REINSTALLED ON J PANEL CLOSE CARD 121.
